CSpace

Browse/Search Results:  1-4 of 4 Help

Selected(0)Clear Items/Page:    Sort:
Judicious Bisection of Hypergraphs 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2016, 卷号: 32, 期号: 5, 页码: 579-584
Authors:  Tang, Yu Cong;  Xu, Xin;  Wang, Guang Hui
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Partition  judicious bisection  hypergraph  
Judicious partitions of weighted hypergraphs 期刊论文
SCIENCE CHINA-MATHEMATICS, 2016, 卷号: 59, 期号: 3, 页码: 609-616
Authors:  Xu Xin;  Yan GuiYing;  Zhang Yao
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
judicious partition  balanced bipartition  weighted hypergraph  
csciencechinapressandspringerverlagberlinheidelberg2015mathscichinacomlinkspringercomjudiciouspartitionsofweightedhypergraphs 期刊论文
sciencechinamathematics, 2016, 卷号: 59, 期号: 3, 页码: 609
Authors:  Xu Xin;  Yan Guiying;  Zhang Yao
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
judiciousbisectionofhypergraphs 期刊论文
actamathematicasinicaenglishseries, 2016, 卷号: 32, 期号: 5, 页码: 579
Authors:  Tang Yu Cong;  Xu Xin;  Wang Guang Hui
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10